Alert archive / Kansas / Flash Flood Warnings in 2015

Flash Flood Warning 8, NWS Topeka, KS

May 25, 20155 counties in Kansas

NWS Topeka, KS issued this flash flood warning at May 25, 2015, 5:51 PM CDT for 5 counties in Kansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 5:51 PM CDT (22:51 UTC)
Expired
May 25, 2015, 9:45 PM CDT
In force
4 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
None

Counties Clay County, KS, Dickinson County, KS, Geary County, KS, Ottawa County, KS, Riley County, KS

The radar

The Topeka radar (KTWX), 87 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.9 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-273 J/kg
Mixed-layer LCL
997 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

061 
WGUS53 KTOP 252251
FFWTOP
KSC027-041-061-143-161-260245-
/O.NEW.KTOP.FF.W.0008.150525T2251Z-150526T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
551 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN DICKINSON COUNTY IN CENTRAL KANSAS...
  NORTHWESTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
  SOUTHERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
  SOUTHEASTERN OTTAWA COUNTY IN NORTH CENTRAL KANSAS...
  WESTERN RILEY COUNTY IN NORTHEAST KANSAS...

* UNTIL 945 PM CDT

* AT 545 PM CDT...LOCAL LAW ENFORCEMENT REPORTED VERY HEAVY RAIN FROM
  THUNDERSTORMS OVER THE WARNED AREA.  A COUNTY ROAD WAS REPORTED    
  FLOODED 3 MILES EAST OF MANCHESTER. 

* LOCATIONS IMPACTED INCLUDE...
  CLAY CENTER...
  GREEN...
  WAKEFIELD...
  LEONARDVILLE...
  RILEY...
  NILES...
  MILFORD...
  ABILENE...
  MANCHESTER...
  MOONLIGHT...
  SOLOMON...
  TALMAGE...
  MILFORD LAKE...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 282.

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE THROUGH THIS AREA 
THROUGH 800 PM. ADDITIONAL HEAVY RAINFALL IS LIKELY IN THE WARNED 
AREA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS
TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 3925 9726 3947 9703 3945 9676 3911 9685
      3881 9737 3892 9739 3895 9738 3895 9747
      3898 9748

$$

JOHNSON
3 follow-up statements
945 
WGUS73 KTOP 252336
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
636 PM CDT MON MAY 25 2015

KSC027-041-061-143-161-260245-
/O.CON.KTOP.FF.W.0008.000000T0000Z-150526T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RILEY-OTTAWA-CLAY-DICKINSON-GEARY-
636 PM CDT MON MAY 25 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN GEARY...NORTHERN DICKINSON...SOUTHERN CLAY...
SOUTHEASTERN OTTAWA AND WESTERN RILEY COUNTIES...

AT 632 PM CDT...LOCAL FIRE DEPARTMENT REPORTED FLASH FLOODING OVER 
THE WARNED AREA. FLASH FLOODING WAS REPORTED EAST OF MANCHESTER AT 
545 PM WITH WATER FLOWING OVER A COUNTY ROAD. 

ADDITIONAL STORMS WILL LIKELY MOVE THROUGH THE WARNED AREA THROUGH 
800 PM PRODUCING MORE HEAVY RAIN.  FLASH FLOODING REMAINS LIKELY IN 
THE WARNED AREA.

LOCATIONS IMPACTED INCLUDE...
CLAY CENTER...GREEN...WAKEFIELD...LEONARDVILLE...RILEY...NILES...
MILFORD...ABILENE...MANCHESTER...MOONLIGHT...SOLOMON...TALMAGE AND
MILFORD LAKE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 282.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. NEVER ATTEMPT TO
CROSS FLOWING WATER IN A CAR OR ON FOOT.

&&

LAT...LON 3925 9726 3947 9703 3945 9676 3911 9685
      3881 9737 3892 9739 3895 9738 3895 9747
      3898 9748

$$
204 
WGUS73 KTOP 260000
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
700 PM CDT MON MAY 25 2015

KSC061-260007-
/O.CAN.KTOP.FF.W.0008.000000T0000Z-150526T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GEARY-
700 PM CDT MON MAY 25 2015

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN GEARY
COUNTY...

MOST OF THE HEAVY RAIN HAS FALLEN NORTHWEST OF GEARY COUNTY SO THE 
WARNING HAS BEEN CANCELLED. 

LAT...LON 3925 9726 3946 9692 3945 9676 3929 9681
      3922 9692 3922 9696 3919 9696 3914 9704
      3896 9718 3881 9737 3892 9739 3895 9738
      3895 9747 3898 9748

$$

KSC027-041-143-161-260245-
/O.CON.KTOP.FF.W.0008.000000T0000Z-150526T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RILEY-OTTAWA-CLAY-DICKINSON-
700 PM CDT MON MAY 25 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN DICKINSON...SOUTHERN CLAY...SOUTHEASTERN OTTAWA AND WEST
CENTRAL RILEY COUNTIES...

AT 651 PM CDT...ADDITIONAL HEAVY RAINFALL IS POSSIBLE THIS EVENING. 
LOCAL STREAMS SHOULD START TO RECEDE THROUGH 800 PM...BUT ADDITIONAL 
HEAVY RAINFALL WILL QUICKLY RESULT IN MORE FLASH FLOODING. 

LOCATIONS IMPACTED INCLUDE...
WAKEFIELD...LEONARDVILLE...RILEY...NILES...MANCHESTER...SOLOMON AND
TALMAGE.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 275.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD.

&&

LAT...LON 3925 9726 3946 9692 3945 9676 3929 9681
      3922 9692 3922 9696 3919 9696 3914 9704
      3896 9718 3881 9737 3892 9739 3895 9738
      3895 9747 3898 9748

$$

JOHNSON
247 
WGUS73 KTOP 260040
FFSTOP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
740 PM CDT MON MAY 25 2015

KSC027-041-143-161-260051-
/O.CAN.KTOP.FF.W.0008.000000T0000Z-150526T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
RILEY-OTTAWA-CLAY-DICKINSON-
740 PM CDT MON MAY 25 2015

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
DICKINSON...SOUTHERN CLAY...SOUTHEASTERN OTTAWA AND WEST CENTRAL
RILEY COUNTIES...

AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
VERY HEAVY RAIN HAS ENDED...AND THE POSSIBILITY FOR FLASH FLOODING
WILL CONTINUE TO DECREASE. THEREFORE THE FLASH FLOOD WARNING IS NO
LONGER IN EFFECT.

LAT...LON 3925 9726 3946 9692 3945 9676 3929 9681
      3922 9692 3922 9696 3919 9696 3914 9704
      3896 9718 3881 9737 3892 9739 3895 9738
      3895 9747 3898 9748

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at May 25, 2:56 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, May 25, 2:56 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
256 PM CDT Mon May 25 2015

.SHORT TERM...(This Evening through Tuesday)
Issued at 223 PM CDT MON MAY 25 2015

Fcst focus on evolution of convection this evening/overnight. Two
main features of note include upper low across western Nebraska and
upper wave and associated bow echo racing northeast into OK.  19Z
sfc map showed a weak low east of DDC helping to maximize
mass/moisture convergence from ICT north toward SLN. Vis sat loop
shows convection already developing under the cirrus canopy across
southern KS while the CU field across central KS near SLN is
becoming more agitated.  Early morning outflow boundary is still
visible across southern MO/northern OK while the wind fields across
our area have become more uniform out of the S with dewpoints in the
mid 60s yielding MLCAPE of 1500 to 2500 J/KG.  6KM shear is
decreasing with time however as main mid lvl jet moves northeast
away from the area.  That said modest 6KM shear of 20-30KTs will
persist overnight.

Convective models have been consistent in showing storms developing
near SLN next few hours and moving NE across parts of the area.
Would expect hail/dmg wind to be main hazards though tornado risk
cannot be completely ruled out given low level profile for a time
this afternoon. Expect a cluster of storms to form and impact the
area from 4pm through 12a with some additional storms expected to
move north out of southern KS on the northern side of that upper
wave. Any storm will be capable of producing heavy rains however LLJ
weakens and veers by 06z so don't see a persistent training/flood
risk overnight but will need to be cautious with any rains that fall
where flooding is ongoing.

Storm chcs should diminish between 6z
and 12z Tues with most of Tues expected to be dry.  A weak cold
front will attempt to sag into the area later Tues and could spark
convection along it mainly north of I-70 Tues but support and shear
don't look too impressive so will keep chcs low.

.LONG TERM...(Tuesday Night through Monday)
Issued at 223 PM CDT MON MAY 25 2015

For the period Tuesday night through Thursday, the central plains
will be southwest flow aloft as the upper trough over the desert
southwest slowly moves east. At the surface, a weak surface
boundary over southern Kansas Tuesday night should slowly lift
north Wednesday and Thursday across the plains. Southerly flow
across Kansas should increase precipitable water values to above
1.5 inches by Friday. There should be weak shortwaves in the flow
coupled with a moist unstable airmass and a boundary in the area
will yield modest POPs through this period. The models are
uncertain about the timing of precipitation and associated QPF,
but the pattern favors precipitation. Temperatures should be
seasonable.

The 12 UTC GFS/ECMWF continue the trend of moving the western US
upper trough into the plains by Saturday. At the same time, a
strong northern stream shortwave over the great lakes drives a
Canadian airmass into the northern and eventually the central
plains late this week and this weekend. The GFS has been showing this
for several runs and ECMWF is as well. This airmass will likely
interact with shortwave energy coming out of the southwest to
produce more showers and storms across the central plains. Higher
POPS are the result along with clouds and cooler temperatures.

&&

.AVIATION...(For the 18Z TAFs through 18Z Tuesday Afternoon)
Issued at 1238CDT MON MAY 25 2015

This forecast period is another tricky setup. Cloud cover should
help limit convection, however, there is a good likelihood that
some convection does develop mainly from Central KS into
northeastern KS later this afternoon. This could impact the
terminals but left VCTS for now. Any activity should end shortly
after sunset this evening. In the meantime, good confidence that
winds will continue out of the South and remain gusty as there has
been some decent mixing taking place. The second half of the TAF
period should be more settled, but still a minor chance of morning
storms perhaps over North central KS into NE.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Omitt
LONG TERM...Johnson
AVIATION...Drake
Hazardous weather outlook, May 25, 3:44 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TOPEKA KS
344 PM CDT MON MAY 25 2015

KSZ008>012-020>024-026-034>040-054>056-058-059-262045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
344 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
NORTHEAST KANSAS LATER THIS AFTERNOON AND EVENING AS A FRONT
MOVES INTO THE AREA. LARGE HAIL...DAMAGING WINDS AND ISOLATED
TORNADOES ARE POSSIBLE WITH THESE STORMS. STORMS WILL SPREAD
EASTWARD THROUGH THE EVENING AND OVERNIGHT HOURS...AND SOME OF
THESE STORMS COULD ALSO BE STRONG TO SEVERE. LOCALLY HEAVY RAINS
AND SOME INCREASED RISK FOR FLASH FLOODING MAY ALSO EXIST THIS
EVENING.

RIVER FLOODING IS ONGOING ALONG THE COTTONWOOD...NEOSHO AND
MARAIS DES CYGNES RIVERS. FLOOD WARNINGS ARE IN EFFECT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RIVER FLOODING WILL CONTINUE ALONG PORTIONS OF THE
COTTONWOOD...NEOSHO AND MARAIS DES CYGNES RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED AFTER 4PM TODAY.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, May 25, 5:02 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
502 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             7 N NETAWAKA            39.70N 95.72W
05/25/2015  M4.50 INCH       BROWN              KS   NWS EMPLOYEE

            SIZE WAS 4.75 INCHES MEASURED BY HAIL STONE RESEARCH
            PROJECT

&&

JJOHNSON
Local storm report, May 25, 5:11 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
511 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             3 W LEONARDVILLE        39.36N 96.91W
05/25/2015  E1.00 INCH       RILEY              KS   PUBLIC

&&

BYRNE
Local storm report, May 25, 5:26 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
526 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             TESCOTT                 39.01N 97.88W
05/25/2015  E1.00 INCH       OTTAWA             KS   TRAINED SPOTTER

&&

JJOHNSON
Special weather statement, May 25, 5:30 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
530 PM CDT MON MAY 25 2015

KSZ034-252300-
OTTAWA-
530 PM CDT MON MAY 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN OTTAWA COUNTY...

THROUGH 600 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTHEAST AT 15
MPH ACROSS PORTIONS OF SOUTHWESTERN OTTAWA COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
NICKEL SIZE HAIL...STRONG WINDS AROUND 50 MPH AND HEAVY RAIN. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE MINNEAPOLIS.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.

&&

LAT...LON 3901 9793 3907 9793 3922 9777 3901 9757
      3895 9770 3895 9790 3898 9794
TIME...MOT...LOC 2230Z 219DEG 11KT 3903 9783

PHILLIPS
Local storm report, May 25, 5:39 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
539 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             SE RANDOLPH             39.43N 96.76W
05/25/2015  E0.88 INCH       RILEY              KS   TRAINED SPOTTER

&&

BYRNE
Local storm report, May 25, 5:43 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
543 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     2 W OLSBURG             39.43N 96.65W
05/25/2015  E70 MPH          POTTAWATOMIE       KS   TRAINED SPOTTER

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:15 PM CDTRiver Flood WarningTOPLyon17 hr
May 25, 3:30 PM CDTSpecial Weather StatementTOPPottawatomie30 min
May 25, 3:47 PM CDTSevere Thunderstorm WarningTOPNemaha, Pottawatomie28 min
May 25, 4:03 PM CDTSevere Thunderstorm WarningTOPDickinson15 min
May 25, 4:07 PM CDTSevere Thunderstorm WarningTOPBrown, Nemaha38 min
May 25, 4:15 PM CDTSevere Thunderstorm WarningTOPNemaha30 min
May 25, 4:30 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Ottawa45 min
May 25, 4:31 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Nemaha44 min
May 25, 5:03 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley42 min
May 25, 5:10 PM CDTSevere Thunderstorm WarningTOPBrown53 min
May 25, 5:17 PM CDTSevere Thunderstorm WarningTOPNemaha35 min
May 25, 5:25 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley31 min
May 25, 5:30 PM CDTSpecial Weather StatementTOPOttawa30 min
May 25, 6:01 PM CDTAreal Flood AdvisoryTOPBrown, Jackson, Nemaha119 min
May 25, 6:07 PM CDTSevere Thunderstorm WarningTOPNemaha23 min
May 25, 6:12 PM CDTSevere Thunderstorm WarningTOPJackson, Marshall, Nemaha, Pottawatomie31 min
May 25, 6:17 PM CDTSpecial Weather StatementTOPCloud28 min
May 25, 6:18 PM CDTFlash Flood WarningTOPBrown, Nemaha4 hr

Nearby

Flash Flood Warnings in Kansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.